# SDR FDEA200903120904

- Difficulty date: March 12, 2009
- Submitted: March 12, 2009
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 39,552 hours, 17,850 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AUTO-BRAKE FAULT.  FAULT CLEARED ON FINAL APPROACH BACK TO LAX DEBRIEFED FLIGHT CREW AS TO SYMPTOMS.  PERFORMED BITE CHECK OF CONTROLLER WITH NO FAULTS LOGGED.  SYSTEM ARMS AS NORMAL, NO FAULTS, ACFT OK FOR FURTHER FLIGHT.  MOCC TRACKED 4 GOOD LEGS.
